# SDR VQIA2017F00058

- Difficulty date: October 23, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7589
- Engine: LEAP1A33
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 612C9501005
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN ECAM CLASS II MESSAGE FOR THE NR 2 ENG ANTI-ICE.   R & R THE ENG ANTI-ICE PRSOV 2 IAW AMM 30-21-51.
